# SDR DALA2016052704293

- Difficulty date: May 26, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 55,949 hours, 30,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 270, PASSENGERS IN FIRST CLASS AND F/A REPORTED AN ELECTRICAL ODOR, MOSTLY IN FIRST CLASS.  TROUBLESHOT WITH NO TROUBLE FOUND.  PERFORMED DUCT BURNOUT.  PERFORMED VERIFICATION FLIGHT.
